# SDR IPXA2017050216715

- Difficulty date: April 10, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Part number: AUP8603543
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 PYLON HEAT SHIELD HAS CHAFE DAMAGE ON THE WEB BETWEEN  NS YWN 225.184 & YWN 240.  REPAIRED THE NR 3 PYLON HEAT SHIELD IAW EA 011-5400-01-A6760, REV I/R, AND EO MD11-5420-64005-A.
